Investigation of passive scalar diffusion in a turbulent fluid
Doklady Akademii Nauk, Tome 334 (1994) no. 2, pp. 177-179
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_334_2_a15,
author = {V. I. Teplyakov},
title = {Investigation of passive scalar diffusion in a turbulent fluid},
journal = {Doklady Akademii Nauk},
pages = {177--179},
year = {1994},
volume = {334},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_334_2_a15/}
}
V. I. Teplyakov. Investigation of passive scalar diffusion in a turbulent fluid. Doklady Akademii Nauk, Tome 334 (1994) no. 2, pp. 177-179. http://geodesic.mathdoc.fr/item/DAN_1994_334_2_a15/